ISSN: 2230-9829
Volume 7, Issue 2, March 2013, Pages 125-205                                                               Articles: 1- 5

ON INTEGRAL SOLUTION OF FRACTIONAL VOLTERRA INTEGRO-DIFFERENTIAL EQUATION WITH HILLE-YOSIDA OPERATOR
Author(s): Chunhong Li, Zuoshi Xie and Faming Guo
Abstract                                            Download article                                            Pages 125-137

ON ANALYTIC AND UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS
Author(s): Abiodun Tinuoye Oladipo
Abstract                                            Download article                                            Pages 139-152

A NEW EXTENSION OF GEGENBAUER MATRIX POLYNOMIALS AND THEIR PROPERTIES
Author(s): A. Shehata
Abstract                                            Download article                                            Pages 153-172

NOTES ON INTEGRAL COMPLETE MULTIPARTITE GRAPHS
Author(s): Ligong Wang and Qi Wang
Abstract                                            Download article                                            Pages 173-190

ELEMENTARY EXTENSION OF MULTI-VALUED MAPPINGS AND ITS APPLICATION
Author(s): Mirosław Ślosarski
Abstract                                           Download article                                             Pages 191-205